Advanced Search
Article Contents
Article Contents

Schrödinger-like operators and the eikonal equation

Abstract Related Papers Cited by
  • Let $V$ be a real-valued function of class $C^5$ on $\mathbb{R}^n$, $n \geq 2$, and suppose that $\partial^\alpha V(x)=O(|x|^{-|\alpha|})$, as $|x| \to \infty$, for $|\alpha| \leq 5$. For $\lambda > 0$ we set $W_\lambda(x) = 1-(V(x)/\lambda)$ and consider the Schrödinger-like operator $\mathcal{H}_\lambda=W_\lambda^{-{1/2}} H_0 W_\lambda^{-{1/2}}$ acting on $L^2(\mathbb{R}^n)$, where $H_0=-\Delta$ is the classical laplacian on $\mathbb{R}^n$. Using properties of the maximal solution to the eikonal equation $|\nabla S_\lambda|^2=W_\lambda$, for $\lambda$ sufficiently large we establish the behavior of $(\mathcal{H}_\lambda-z^2)^{-1}$ as Im $z\downarrow 0$ in the framework of Besov Spaces $B(\mathbb{R}^n)$. For $k\in \mathbb{R}\setminus\{0\}$ and $f\in B(\mathbb{R}^n)$ we find the unique solution to $-\Delta u-k^2 W_\lambda u = f $ on $\mathbb{R}^n$ that satisfies a certain radiation condition. These results can be applied to the study of the scattering theory of the Schrödinger operator $H=-\Delta+V$.
    Mathematics Subject Classification: Primary: 35P25, 81U99, 47A40; Secondary: 46C99.


    \begin{equation} \\ \end{equation}
  • [1]

    R. Adams, "Sobolev Spaces," Pure and Applied Mathematics, Vol. 65, Academic Press, 1975.


    S. Agmon, "Lectures on Elliptic Boundary Value Problems," D. Van Nostrand Co. In., 1965.


    S. Agmon, "Unicité et convexité dans les problèmes différentiels," Séminaire de Mathématiques Supérieures, No. 13 (Été, 1965) Les Presses de l'Université de Montréal, Montreal, Que., 1966.


    S. Agmon, Lower bounds for solutions of Schrdinger equations, Journal D'analyse Mathématique, 23 (1970), 1-25,


    S. Agmon, "Lectures on Exponential Decay of Solutions of Second-Order Elliptic Equations. Bounds on Eigenfunctions of N-Body Schrödinger Operators," Mathematical Notes 29, Princeton University Press, 1982.


    S. Agmon, On the asymptotic behavior of solutions of Schröinger type equations in unbounded domains, Analyse mathématique et applications, 122, Gauthier-Villars, Montrouge, 1988.


    S. Agmon, Representation theorems for solutions of the Helmholtz equation on $\mathbbR^n$, Differential Operators and Spectral Theory, 27-43, Amer. Math. Soc. Transl. Ser. 2, 189, Amer. Math. Soc., Providence, RI, 1999.


    S. Agmon, J. Cruz-Sampedro and I. Herbst, Generalized Fourier transform for Schrödinger operators with potentials of order zero, Journal of Functional Analysis, 167 (1999), 345-369.


    S. Agmon and L. Hörmander, Asymptotic properties of solutions of differential equations with simple characteristics, Journal D'Analyse Mathématique, 30 (1976).


    S. Agmon and L. Nirenberg, Lower bounds and uniqueness theorems for solutions of differential equations in a Hilbert space, Comm. Pure Appl. Math., 20 (1967), 207-229.


    G. Barles, On eikonal equations associated with Schrödinger operators with nonspherical radiation conditions, Commun. in Partial Differential Equations, 12 (1987), 263-283.


    M. Ben-Artzi, Unitary equivalence and scattering theory for Stark-like Hamiltonians, J. Math. Phys., 25 (1984), 951-964.


    P. Constantin, Scattering for Schröinger operators in a class of domains with noncompact boundaries, J. Funct. Anal., 44 (1981), 87-119.


    J. Cruz-Sampedro, Exact asymptotic behavior at infinity of solutions to abstract second-order differential inequalities in Hilbert spaces, Math. Z., 237 (2001), 727-235.


    J. Cruz-Sampedro, Boundary values of the resolvent of Schrödinger hamiltonians with potentials of order zero, Discrete Contin. Dyn. Syst., 33 (2013), 1061-1076.


    A. Hassell, R. Melrose and A. Vasy, Spectral and scattering theory for symbolic potentials of order zero, Adv. Math., 181 (2004), 1-87.


    A. Hassell, R. Melrose and A. Vasy, Microlocal propagation near radial points and scattering for symbolic potentials of order zero, Anal. PDE, 1 (2008), 127-196.


    L. Hörmander, "The Analysis of Linear Partial Differential Operators III," Springer-Verlag, Berlin, 1985.doi: 978-3-540-49938-1.


    W. Jäger, Über das Dirichletsche Außenraumproblem für die Schwingungsgleichung, Math. Z., 95 (1967), 299-323.


    W. Jäger, Zur Theorie der Schwingungsgleichung mit variablen Koeffizienten in Außengebieten, Math. Z., 102 (1967), 62-88.


    W. Jäger, Das asymptotische Verhalten von Lsngen eines Typs von Differentialgleichungen, Math. Z., 112 (1969), 26-36.


    W. Jäger and P. Rejto, Limiting absorption principle for some Schrödinger operators with exploding potentials. II, J. Math. Anal. Appl., 95 (1983), 169-194.


    D. Jerison and C. Kenig, Unique continuation and absence of positive eigenvalues for Schrödinger operators, Ann. Math., 121 (1985), 463-494.


    A. Jensen and P. Perry, Commutator methods and Besov space estimates for Schrödinger operators, J. Operator Theory, 14 (1985), 181-188.


    P. Lions, "Generalized Solutions of Hamilton-Jacobi Equations," Pitman, London, 1982.


    M. Reed and B. Simon, "Methods of Modern Mathematical Physics, II Fourier Analysis Self-Adjontness," New York, Academic Press, 1978.


    M. Reed and B. Simon, "Methods of Modern Mathematical Physics, III Sacattering Theory," New York, Academic Press, 1979.


    M. Reed and B. Simon, "Methods of Modern Mathematical Physics, IV Analysis of Operators," Academic Press, 1978.


    Y. Saitō, "Spectral Representations for Schrödinger Operators with Long-range Potentials," Lecture Notes in Mathematics, 727. Springer, Berlin, 1979.doi: 978-3-540-35132-0.


    Y. Saitō, Schrödinger operators with a nonspherical radiation condition, Pacific J. Math., 126 (1987), 331-359.


    I. Sigal, "Scattering Theory for Many-Body Quantum Mechanical Systems," Lecture Notes in Mathematics 1011, Springer Verlag, 1983.doi: 978-3-540-38664-3.

  • 加载中

Article Metrics

HTML views() PDF downloads(72) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint